# SDR SWAA031416

- Difficulty date: June 23, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 43,348 hours, 43,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Loose
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND EEPLS STRIP LOOSE AT ROW NR 12.  REMOVED AND REPLACED EEPLS STRIP PER MM.
